# SDR 03201451

- Difficulty date: July 20, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N451FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3205
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 24381
- Part serial: 1140
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FLIGHT CREW REPORTED RECEIVING A RIGHT HAND ALTERNATOR FAIL AND THE PRESENCE OF AN ELECTRICAL BURNING SMELL IN THE FRONT OF AIRCRAFT THAT DISPATED UPON LANDING.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RIGHT HAND ALTENATOR CONTROL UNIT.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
